Opened Access On manifolds with nonhomogeneous factors

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Cárdenas Escudero, Manuel Enrique
Fernández Lasheras, Francisco Jesús
Quintero Toscano, Antonio Rafael
Repovš, Dušan
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2012-06
Publicado en: Central European Journal of Mathematics, 10 (3), 857-862.
Tipo de documento: Artículo
Resumen: We present simple examples of finite-dimensional connected homogeneous spaces (they are actually topological manifolds) with nonhomogeneous and nonrigid factors. In particular, we give an elementary solution of an old problem in general topology concerning homogeneous spaces.
Cita: Cárdenas Escudero, M.E., Fernández Lasheras, F.J., Quintero Toscano, A.R. y Repovš, D. (2012). On manifolds with nonhomogeneous factors. Central European Journal of Mathematics, 10 (3), 857-862.
Tamaño: 130.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43360

DOI: 10.2478/s11533-012-0026-6

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones